# SDR A6WA201040382

- Difficulty date: April 22, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 26,845 hours, 23,375 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON L/E UPPER SURFACE IS CHAFED.  REPAIR DAMAGE ON RT AILERON L/E UPPER SURFACE IAW REO 601R-57-60-013, REV NC 2000-11-20 AND REO 601R-57-60-073, REV A 2010-4-22.
